Franklin

Journal of probability and statistics.

Publication:
New York, N.Y. : Hindawi Pub. Corp.
Format/Description:
Journal/Periodical
Began with 2009.
Subjects:
Probabilities -- Periodicals.
Mathematical statistics -- Periodicals.
Mathematical statistics.
Probabilities.
Form/Genre:
Periodicals.
Electronic journals.
Notes:
Refereed/Peer-reviewed
Provisional versions of recently accepted articles also available on publisher's Web site.
Description based on first issue; title from HTML contents (viewed Feb. 17, 2009).
Latest issue consulted: 2016 (publisher web page, viewed Nov. 18, 2016).
ISSN:
1687-9538
OCLC:
316951910
Access Restriction:
Unrestricted online access star
Loading...
Location Notes Your Loan Policy
Description Status Barcode Your Loan Policy